# SDR SWAA2021040159127

- Difficulty date: March 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 52,392 hours, 31,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE WEAR/CHAFEING ON AFT SIDE OF 193D PANEL / DRILL AND COUNTER SUNK NEW 193D PANEL REF SRM 51-40-05
